# SDR A6WA200260078

- Difficulty date: December 23, 2002
- Submitted: January 7, 2003
- Operation: Air carrier
- Aircraft: N616AW
- Make and model: Bac 146300A
- Aircraft serial: E3145
- Engine: Lyc ALF502*
- System (JASC): 7530 · Compressor Bleed Control
- Part: Bleed Band
- Part number: 216118216
- Condition: Out Of Tolerance
- Location: Nr 2 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

UPON APPLICATION OF TAKEOFF POWER, NR 2 ENGINE DID NOT RESPOND WHILE TGT WENT TO 950 DEGREES FOR AN ESTIMATED 5 SECONDS BEFORE SECURING.  MAINTENANCE FOUND NR 2 ENGINE BLEED BAND OUT OF TOLERANCE.  ADJUSTED AS REQUIRED AND PERFORMED 4 POINT RUN.  ALL RUNS WITHIN PARAMETERS IAW MM.
